Advertisement

Reactions Weekly

, Volume 1761, Issue 1, pp 259–259 | Cite as

Multiple drugs

Oliguric acute kidney injury and transient leucopenia: 2 case reports
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

  • * Drug interaction

In a report, a 17-year-old boy and 12-year-old girl were described, who developed transient leucopenia following treatment with colchicine for capillary leak syndrome (CLS) with acute kidney injury, and immunosuppressive therapy with mycophenolate mofetil. The girl additionally developed oliguric acute kidney injury (AKI) during treatment with aciclovir, vancomycin and amikacin. Whereas, the boy additionally exhibited interaction between colchicine and tacrolimus [not all dosages and indications stated; routes and duration of treatments to reactions onset not stated].

Patient 1: A 17-year-old boy, who was born with an univentricular heart. He underwent orthotopic heart transplantation, and started receiving immunosuppression induction therapy with...

Reference

  1. Cocchi E, et al. Colchicine: An impressive effect on posttransplant capillary leak syndrome and renal failure. Pediatrics 143: No. 5, May 2019. Available from: URL: http://doi.org/10.1542/peds.2018-2820 - Italy

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations